I have a spot on my chin and it has been there for six months now. It burns a lot and the skin appears scaly and weird. I went to a dermatologist and he told me that it as ringworm and he gave me a cream. I used it for a couple of weeks. I went again for a follow-up and he told me that the fungus has gone but the skin appeared the same. So after a month, I consulted another dermatologist and the doctor told me that fungus is still there and gave me different creams to put on it. It did not help me and so I went back for the follow-up. She prescribed a steroid cream and it helped me a little. But the spot is still there. After a couple of weeks, I went to a pharmacy and the pharmacist told me that antifungal creams are used to treat ringworms. I bought a cream and it did not help me. I need some help to get resolved. I am taking Remicade for Crohn's disease. Please suggest.
Welcome to icliniq.com.
I have noted your concern and gone through the attached pictures (attachment removed to protect patient identity). It does not appear like a ringworm. It can occur due to several reasons. The reasons are contact dermatitis, FDE (fixed drug eruption), irritant dermatitis, and the usage of creams has modified its original appearance. It is good to stop using all the local applications and wait for a few days while taking antiallergics like Zyrtec (Cetirizine) or any other similar compound to relieve the symptoms. You can resend fresh pictures after some days or weeks to see the true nature of the lesion.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is having sore throat problem and cause is acute pharyngitis case. You can give her Levocetirizine 5 mg OD for five days. For throat pain, Paracetamol 500 mg SOS can be prescribed. Also, give her vitamin C 500 mg tablet BD for five days. Drink mor... Read fullWill Hydroquinone and Mometasone cause redness and itching after stopping it?
.. developed contact dermatitis due to this medicine. As it also contains a steroid, skin becomes steroid dependent, so when this is stopped the face becomes red and inflamed. First thing for treatment is to use a good Sunblock OG SPF 60. The second ... Read fullI did not remove my make up after a party and slept off.And the very next day I got small red pimples on my face.Please help.
Hello doctor,Thanks for the reply.The answers are as follows;1) There is no chance of pregnancy.2) I have not done any scans before.Thanks. Read full
Ask your health query to a doctor online?Ask a Dermatologist Now